# SDR DLM88010323

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 35,455 hours, 29,745 cycles
- Engine time: 10,142 hours, 17,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke Detector
- Part number: 36280
- Part serial: P80509
- Condition: Activated
- Location: Aft Lavs
- Part time: 10,142 hours, 17,807 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O, THERE WAS A DEICING FLUID ODOR AND HAZE IN THE CABIN.  BOTH AFT LAVS AND FWD LAV SMOKE DETECTOR ACTIVATED.  HAZE AND ODOR DISSIPATED AND DIDN''T RETURN.  PERFORMED DUCT BURNOUT PROCEDURE.
